# SDR ASAA2012091992916

- Difficulty date: September 1, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 22,781 hours, 7,109 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895626
- Part serial: 10016
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 18,018 hours, 6,619 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CLIMB,  RT DUCT PSI 38, LT DUCT PSI 15. IN CRUISE FL 380 N1 90 RT DUCT PSI 38, LT DUCT PSI 23. IN DESCENT  RT DUCT PSI 30, LT DUCT PSI 28.  PERFORMED BLEED AIR HEALTH CHECK USING PNEUMATIC KIT IAW TASK CARD NG-36WC-00001, FOUND PRECOOLER DEFECTIVE.  REMOVED PRECOOLER CONTROL VALVE IAW 36-12-02-000-801 & INSTALLED SERVICEABLE PCV IAW 36-12-02-400-801.  PERFORMED ENG BLD CROSS OVER OPS TEST IAW 36-11-00-710-801. BOTH LT & RT DUCT PSI WITH IN LIMITS.  GROUND VERIFICATION SUCCESSFUL.
